Reduction of Double Clausenian Hypergeometric Functions

Per W. Karlsson

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    The reduction formulas under consideration are those for which the conditions upon the variables are other than 'fixed values'. Known results are discussed, and some new formulas are derived by series manipulations from various known summation and transformation theorems. The ten functions in this class are compared with respect to the least number of parameter conditions required for particular types of reduction formulas. For some of the ten functions, reduction formulas of these types do not exist at all, while there are many in other cases.
    Original languageEnglish
    JournalInternational Journal of Mathematical and Statistical Sciences
    Volume5
    Pages (from-to)33-49
    ISSN1055-7490
    Publication statusPublished - 1996

    Fingerprint

    Dive into the research topics of 'Reduction of Double Clausenian Hypergeometric Functions'. Together they form a unique fingerprint.

    Cite this